LYRICA users only DOSAGES?

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Mar 3, 2009.

  1. I know alot can't take it, BUT ONLY those who do, what dosage do you take everyday and in what times, 2 or 3 times? I lowered mine but considering trying to up the dosage to 450 again. I lowered it to 200 and that just does not help too much.
  2. shari1677

    shari1677 New Member


    I take LYRICA 600 mg a day (300 mg x 2).

    Even lowering my dose by 1/4 causes symptoms to come back. I'm also on a number of other medications - all for this dreaded disease!!!
  3. ironspine

    ironspine New Member

    I take 300mg a day, 100 in the AM and 200 in the PM. The lower dose during the day helps without making me feel too ditzy and clutzy. The higher at night helps me sleep and eases my pain in the morning when I wake up.
    Everyone has a different threshold for this drug-for me it's been a godsend. However, I couldn't hold a responsible job while being on it. It makes me so spacey, and I have a hard time concentrating when I drive for very long. How about you guys??
    Good luck!
    Donna
  4. petemora

    petemora Member

    I take 75 mg 4 times a day, total 300 mg. I take one in the morning, one at noon, and two before bedtime.

    In November, I had tried to cut out the noon dose, as Cymbalta takes care of most of my pain. Two weeks later, I started getting daily headaches. After 5 WEEKS! of daily headaches, I started up the noon dose again. The headaches ended 2 weeks later.

    Whether my headaches were related to the decrease in Lyrica is, of course, debatable because all of my symptoms seem to come and go as they please.

    I started a C-PAP machine after my headaches ended and now I have new symptoms. See my new post.

    Janice P.
  5. vivian53

    vivian53 Member


    Hi Fibrobutterfly. I am glad you asked this because I have been wondering too. When I researched Lyrica I read that dosages over 300 mgs per day had not been proven to be therapeutic. This may be true but by the responses of the folks in the group, and my own experience, it sounds like some respond well to higher dosages.

    I take 200 mgs in the morning and 200 mgs at night. I am experimenting with this because my doc has me on only 150 mgs bid. I think it helps me sleep better.

    This dose seems to be a good one for me but really has blurred my vision. Anyone else with this side effect? Glasses don't seem to help.

    vivian
  6. vivian53

    vivian53 Member


    Hi Fibrobutterfly. I am glad you asked this because I have been wondering too. When I researched Lyrica I read that dosages over 300 mgs per day had not been proven to be therapeutic. This may be true but by the responses of the folks in the group, and my own experience, it sounds like some respond well to higher dosages.

    I take 200 mgs in the morning and 200 mgs at night. I am experimenting with this because my doc has me on only 150 mgs bid. I think it helps me sleep better.

    This dose seems to be a good one for me but really has blurred my vision. Anyone else with this side effect? Glasses don't seem to help.

    vivian
  7. thanks for the replies.


    Vivian I had blurred vision also, it goes away if not I would ck with your dr.

    I know I am on too low a dose but I have trouble with my feet swelling. Darn take one med and it causes another problem!
  8. vivian53

    vivian53 Member


    Damned if you do damned if you don't. :0

    Thanks Fibrobutterfly, I will talk to my doc about my vision.

    vivian
  9. Debra49659

    Debra49659 New Member

    600 mg. daily, 300 in the am and 300 in the pm.

    I also have noticed some blurred vision...weird though, I've been on this stuff about 2yrs?? just before it was approved for FM use.

    Deb
  10. shari1677

    shari1677 New Member

    fibrobutterfly-I am on a high dose of Lyrica - 600 mg a day, which per my research is the equivalent of taking ecstacy. Believe it or not, sometimes that doesn't even work and I have to take Topamax at a high dose too.

    Anyway - this is about your leg swelling. I too have leg swelling and my doc did say it was from the Lyrica. I have been on it for a few years now and it hasn't gone away. It can be quite embarassing in the summer too.
  11. jmq

    jmq New Member

    Hi

    I take 150mg in the morning and 150mg in the evening. It has worked GREAT. I have less pain and more energy...however, I am gaining sooooo much weight. I am constantly hungry! I also feel some swelling in my hands and feet...but not too bad.

    jmq
  12. vivian53

    vivian53 Member



    Hi jmq. I am glad you brought up the "why" in why people gain weight on Lyrica. I recently had my dosage raised 100 mgs more a day and I have noticed an increase in appetite. I feel hungry all the time too and I hate it. I am trying hard to only eat healthy, nonfattening food, but still..... When I asked my doctor about weight gain prior to taking Lyrica he told me to "expect to gain 10lbs'', but couldn't tell me just why; increased appetite, water weight or slowed metabolism.

    vivian
  13. nixon

    nixon New Member

    Is 150 mg. before bed time. It seems to lower my pain in the morning when I get up. I've tried taking it in the daytime, but it makes me dizzy & nausceous.

    I'm only on my 3rd month of taking it (was on it last yr., but only taking it in the daytime, and felt very ill at only 75 mg....so I quit taking it) I was also having swelling in my feet, so bad my shoes weren't fitting!!

    My doc wanted me to try it again this past Dec., so I decided to try before bed, and it's been great, although I sleep like I'm DEAD...it's kinda crazy, but I wake up feeling half way decent usually!!
  14. Meg1710

    Meg1710 New Member

    I have only been on Lyrica three days! The dosage I have started at is 75mgs.

    The first night I took it I slept like a log for seven hours straight then fell back to sleep again. When I finally tried to rouse myself I was very drowsy and a bit dizzy. I was a bit of a zombie for an hour or two after getting up.

    Second and third nights I slept for six hours straight. No dizziness and a bit less zombied. The neuropathic symptoms are still there but to get three good nights sleep has been great!

    I can't imagine being on 300mgs I don't think I'd be able to get out of bed!!! I'm fairly sensitive to drugs and have resisted taking any for my symptoms for 18 months.

    Does one build up a tolerance to it and therefore needs to go higher and higher in their dosage?
  15. BeanyMalone

    BeanyMalone New Member

    When I take it(am having a hard time committing to it due to depressive episode a few weeks back)I began with 75mg once in the morning, once at night. I am supposed to have upped it to 150morning, 150 night, but I have to be honest. This stuff kind of scares me. When I stop taking it, my pain is intense. My husband, who is taking it for nerve damage to his foot, and CRPS,has the same issue, minus the depression.
  16. Denamay

    Denamay New Member

    I take a 300 mg capsule in the evening.
    This gives me a good night sleep and holds me during the day.
    At first I was a bit dizzy but am OK now.
    I have even started an exercise program and am enjoying it very much.
    I took Lyrica once before and stopped because of weight gain etc.
    This time I feel great, but, do have to watch my increased appetite.

    Take care from Denamay


  17. Meg1710 you asked "Does one build up a tolerance to it and therefore needs to go higher and higher in their dosage? " Yes. It is important go build up slow. I started out at 150 and felt like a zombie. My family dr gave me 50mg and I went from there. I felt so good right away but it didn't last long, so I increased to 150 twice a day, had problems went down, HURT BAD and now building up. So I personally believe u build a tolerance for it. I am so far at 150 in am and 100 pm working up at least to 150 twice a day or higher? Rheum. dr. wants 150 three times day.

    I also am holding fluid in feet, taking a water pill for that ! geez!
  18. lindarae38

    lindarae38 New Member

    Discovered your post after posting "Lyrica side effects" As I stated, I started with 75 mg 2X a day for one week then increased to 150 mg 2x per day with 5 mg of Methadone. At first I was dizzy & spacey & my husband had to drive me everywhere. After 1 month, I could again drive but am extremely tired in the late afternoon and evening way before I am ready to go to bed. Also have suffered with constipation to the point of having a bout with diverticulitis, spaced out feeling, confusion & generally just not feeling well. The pain is less & I do sleep most nights. Wondering what the long term side effects are.
  19. harmony21

    harmony21 New Member

    hi guys am not sure what Iam doing here first time on since all the changes.....
    Am on lyrica 75mg tabs 4 a day 2 in the evening to help with sleep
    so total dosage 300mg a day
    Was on the 150mg tabs but it affected the nervous system too much and gave me ticking

    Good luck with it all and angel hugs to all

    harmony21
  20. HI Harmony, I remember you. This board is confusing at first. I wish we had a button to click to return to the board instead of clicking on select a board each time. ANYWAYS What do u mean by ticking? Shaking or? I have had trouble shaking and drs said its not the lyrica but wonder. But if I go off it OMG the head pain and body pain. So I am trying to stay on a low dose. good to see u back here.